# SDR DLM88001362

- Difficulty date: July 19, 2000
- Submitted: July 24, 2000
- Operation: Air carrier
- Aircraft: N916DL
- Make and model: Doug MD-88
- Aircraft serial: 49591
- Aircraft time: 34,825 hours, 29,114 cycles
- System (JASC): 2610 · Detection System
- Part: Switch
- Condition: Malfunctioned
- Location: Tail
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

TAIL COMP HIGH LIGHT ILLUMINATED SECONDS AFTER T/O.  RETURNED AND LANDED.  REPLACED HIGH TEMP SWITCHES.
